Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 1, Pages 195-202
http://dx.doi.org/10.1155/S0161171282000180

Some remarks on the stability analysis in Robe's three body problem

Astronomical Observatory, Ghent State University, Krijgslaan 271- S9, GENT 9000, Belgium

Received 12 October 1979

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Meire, “Some remarks on the stability analysis in Robe's three body problem,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 1, pp. 195-202, 1982. https://doi.org/10.1155/S0161171282000180.